Translator Disclaimer
November 2020 New proof for the regularity of Monge–Ampère type equations
Xu-Jia Wang, Yating Wu
Author Affiliations +
J. Differential Geom. 116(3): 543-553 (November 2020). DOI: 10.4310/jdg/1606964417

Abstract

By employing the Green function, in this paper we provide a new and elementary proof for the interior regularity of solutions to the Monge–Ampère equation. This proof also applies to the complex Monge–Ampère equation and the $k$-Hessian equation.

Funding Statement

The first author was supported by ARC FL130100118 and DP170100929.

Citation

Download Citation

Xu-Jia Wang. Yating Wu. "New proof for the regularity of Monge–Ampère type equations." J. Differential Geom. 116 (3) 543 - 553, November 2020. https://doi.org/10.4310/jdg/1606964417

Information

Received: 12 September 2017; Published: November 2020
First available in Project Euclid: 3 December 2020

zbMATH: 07282209
MathSciNet: MR4182896
Digital Object Identifier: 10.4310/jdg/1606964417

Subjects:
Primary: 35J60, 35J96

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 3 • November 2020
Back to Top